# SDR VNAA0107010

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,692 hours, 13,948 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CABIN FAILED TO PRESSURIZE AND MAINTENANCE DECIDED TO MEL THE PRESSURIZATION.  DUE TO FUEL CONSIDERATION AT THE LOWER ALTITUDE FLIGHT 4021 DIVERTED TO DAY FOR REFUELING.  FLIGHT 4021 THEN CONTINUED TO PIT WITH NO FURTHER INCIDENTS.
